# SDR 05FDEA02703

- Difficulty date: August 27, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,625 hours, 10,063 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR CONDITION DOOR LIGHT CAME ON OVER SGF.  FOUND PIN NR 2 PUSHED BACK IN S1-255, RESEATED PIN, OPS CHECKS NORMAL.
